| Model Number |
5.0PCF |
| Medical Device Problem Code |
Use of Device Problem (1670)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: 5.0pcf, 5.0pcf 5.0mm id paed med cuffed x1 (lot#unknown).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, there was no pressure from the tracheostomy tube during use, and it was believed that the pressure was leaking somewhere, so the tube was replaced.A similar issue with the second tube was found prior to use.It was stated that there was leakage at the base of the inflation line when the trach was checked.
Additional Manufacturer Narrative
Additional information: d9 (latest return date), g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Visual inspection noted that the inflation line was broken at flange connection.The inflation line was partially broken at the connector flange joint, and part of the inflation line tubing remained bonded into the flange.No damage was observed in the cuff.Functionally, an inflation/deflation test was performed using a syringe.Air was applied to the cuff and it was noticed that the cuff deflated immediately.It was reported that there was leakage at the base of the inflation line.The reported issue was confirmed.The most likely cause was determined to be manufacturing related.Internal process improvements have been initiated to mitigate this issue.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.